# SDR UF6A980801

- Difficulty date: August 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 3425 · Integrated Flight System
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TO
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5717 - BOTH NAVIGATION DISPLAYS FAILED IN FLIGHT.  MAINTENANCE COMPLIED WITH RECONFIGURATION FUNCTIONAL CHECK.  SYSTEMS OPS CHECKED GOOD.  NO DEFECTS NOTED.  (M)
